# SDR ASAA11510501

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,096 hours, 5,647 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA97072
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 18,090 hours, 5,646 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CROSSFEED VALVE OPEN LIGHT ILLUMINATED FULL BRIGHT INTERMIT WITH CROSSFEED VALVE IN CLOSED POSITION NEVER GOES DIM BRIGHT ONLY.  REPLACED CROSSFEED VALVE ACTUATOR PER AMM 28 22 21 400 804.  OPS CHECK NORMAL PER AMM 28 22 21 710 810.
